MAUDE Adverse Event Report: PHILIPS VOLCANO VISIONS PV .035 (NON-HOSPITAL); CATHETER, ULTRASOUND, INTRAVASCULAR

PHILIPS VOLCANO VISIONS PV .035 (NON-HOSPITAL); CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 81234
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Block a2-a5: no information available.Blocks b6 & b7: no information available.Block c: not applicable for this device.Block d4: serial number not provided.Blocks d6 & d7: not applicable for this device.Block g2: user facility report # mw5116098.Blocks h3 & h6: the visions pv.035 catheter was not returned to the manufacturer for evaluation, thus no returned product investigation was performed.Blocks h7 & h9: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that the patient was under sedation with moderate anesthesia.The visions pv.035 catheter was flushed and calibrated prior to loading over a guidewire.Upon advancing the catheter inside the patient, no image was displayed on the monitor.The procedure was aborted without completing the ivus evaluation.The patient requires an additional invasive procedure to complete the evaluation at a later date.This adverse event is being reported because the patient was under sedation, and unable to complete the procedure.This resulted in a delay of the procedure.

Brand Name
VISIONS PV .035 (NON-HOSPITAL)
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
PHILIPS VOLCANO
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
ayse yarimoglu
3721 valley centre drive #500
san diego, CA 92130
858720-4063
MDR Report Key16857546
Report Number3008363989-2023-00021
Device Sequence Number8528009
Product Code OBJ
UDI-Device Identifier00845225002596
UDI-Public(01)00845225002596(11)221022(17)241022(10)0302733647
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/22/2024
Device Model Number81234
Device Catalogue Number400-0200.272
Device Lot Number0302733647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MFG AND SIZE UNK: GUIDE CATHETER; MFG AND SIZE UNK: GUIDE WIRE; MFG AND SIZE UNK: INTRODUCER SHEATH
Outcome Attributed to Adverse Event Other;
Patient SexUnknown